# SDR ASAA2021011933908

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,168 hours, 13,086 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 000
- Condition: Out Of Rig
- Location: Cockpit R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT R2 WINDOW/ESCAPE HATCH WILL NOT OPEN.  GROUNDED-YES.  R2 WINDOW OPENED AND VERIFIED VERY HARD TO OPEN/CLOSE, REF B737-800 AMM 56-12-11-720-801.  VERIFIED WINDOW HEAT TAP ON TB5014 FOR H16 CODE IS AT TERM 1, REF B737-800 WDM 30-11-11 A.  PERFORMED R2 WINDOW ADJUSTMENT, PER AMM 56-12-11-820-801.  FOUND ALL ADJUSTMENTS TO BE OFF, ADJUSTED WINDOW AS NECESSARY, PER AMM 56-12-11-820-801.  RE-INSTALLED R2 WINDOW, PER AMM 56-12-12, NO OTHER ADJUSTMENTS NECESSARY.  OPERATIONS CHECK, FIT CHECK, HANDLE FORCE AND LEAK CHECK ALL, OK PER AMM 56-12-11.  WINDOW HEAT SYSTEM OPERATIONS CHECK OK, PER AMM 30-41-00.
